MathSciNet Relay Station
MathSciNet bibliographic data
MR1728146 11R21 (11R29)
Yang, Hee-Sun; Kwon, Soun-Hi The non-normal quartic CM-fields and the octic dihedral CM-fields with relative class number two. J. Number Theory 79 (1999), no. 2, 175–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement